# SDR USAA000181

- Difficulty date: January 14, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 28,666 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BL 0 BULKHEAD 178 CRACKED .75 INCH.  INSTALLED DOUBLER AND FILLER PER TYP REPAIR 53-10-07 REV A.  (M)
